MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. SPIN PLANNING LAPTOP WORKSTATION

VERAN MEDICAL TECHNOLOGIES, INC. SPIN PLANNING LAPTOP WORKSTATION
Model Number SYS-0185
Medical Device Problem Codes Communication or Transmission Problem (2896); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation determined that the veran hardware and software did not cause the delay.The issue was resolved on-site by by correcting the issue with the hospital network and domain, and re-scanning the patient per the veran protocol.This event is being reported as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.
 
Event or Problem Description
A veran territory manager/sales representative was on-site when the following event occurred.The representative was unable to get into the veran laptop, sys-0185 (spin planning laptop workstation), due to the hospital's information technology (it) security/domain blocking the username and password from working.In addition, the hospital did not order an in-house computed tomography (ct) scan for the patient because they were planning to use ct scans from another facility.The hospital's it staff informed the veran representative that due to the laptop not being used and not having been checked in on the hospital's domain security system in over 60 days, the username and password were deactivated as a security measure.In addition, the ct scans provided by the other facility were insufficient for the veran scan protocol parameters.Once they were able to log on to the laptop and the patient was re-scanned per veran protocol, the scans were able to be uploaded to the laptop and they were able to proceed and collect samples, as planned.There was no patient injury or impact due to the issues; however, the patient was under anesthesia for an additional 90 minutes while the it issues were being addressed and the patient was being re-scanned at the user facility.There was no malfunction of the veran laptop.This event is being reported due to the 90-minute delay during which the patient was under anesthesia.

Brand Name
SPIN PLANNING LAPTOP WORKSTATION
Common Device Name
PLANNING LAPTOP
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center dr.
saint louis, MO 63114
MDR Report Key17191909
Report Number3007222345-2023-00031
Device Sequence Number7333975
Product Code JAK
UDI-Device Identifier00815686020033
UDI-Public00815686020033
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYS-0185
Device Catalogue NumberSYS-0185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Initial Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown